Anxiety and Depression Support
18,437 members15,069 posts

Anxiety

So the doctor changed my meds and I have been taken them for a month already and I feel like it's maken me wishy woshy and still feel like I can't breath!! They put me on buspirone .5 mg any one been on this and have the same thing? The doctor tells me I'm not letting the meds do it's job how that is possible idk and he won't up the milligrams he just told me to take it 3 times a day now even tho it makes me feel like I can't breath after taken it!!! Was just wondering what everyone els take on this is!!!

1 Reply
oldestnewest

Medication does not work in the same way for every person even though you have the same diagnosis. Each body has a different metabolism.

Usually medication takes 4 - 8 weeks to work to reduce your symptoms.

Do you realize you are actually taking more of the drug if you take .5 mg 3 times a day?

If you can't tolerate the side effects and they cause you problems, I say give that particular drug up and try something else.

If you current doctor is not helpful, maybe get a second opinion or a referral to a psychiatrist for specialist medication management.

Reply

You may also like...